MAUDE Adverse Event Report: DEPUY SYNTHES SPINE DEVEX TI WEDGED CAGE, 28X10; SPINAL VERTEBRAL BODY REPLACEMENT DEVICE

DEPUY SYNTHES SPINE DEVEX TI WEDGED CAGE, 28X10; SPINAL VERTEBRAL BODY REPLACEMENT DEVICE
Model Number 186428010
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Neurological Deficit/Dysfunction (1982); Dizziness (2194)
Date of Event 01/01/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).A complaint investigation will be performed.The complaint product is not available for the investigation.A supplemental report is not anticipated unless the results of the complaint investigation identify a corrective action or additional relevant information.Should the product become available, a physical evaluation will be conducted and a supplemental report filed with the results.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported by legal that patient had several post op issues following posterior spinal instrumentation with depuy expedium (l5-s1).Left l5-s1 transforaminal lumbar interbody fusion with placement of a depuy devex 10 x 28 transforaminal lumbar interbody fusion titanium cage and anterior spinal fusion with autograft at l5-s1.Uneventful surgery per op report.Nothing out of the ordinary.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).
 
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
DEVEX TI WEDGED CAGE, 28X10
Common Device Name
SPINAL VERTEBRAL BODY REPLACEMENT DEVICE
Manufacturer (Section D)
DEPUY SYNTHES SPINE
325 paramount drive
raynham MA 02767
MDR Report Key7259339
Report Number1526439-2018-50116
Device Sequence Number13700022
Product Code MQP
UDI-Device Identifier10705034118826
UDI-Public10705034118826
Combination Product (Y/N)N
Initial Reporter StateCA
PMA/510(K) Number
K023835
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number186428010
Device Catalogue Number186428010
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/24/2018
Supplement Date Received by Manufacturer01/09/2020
01/31/2020
Initial Report FDA Received Date02/09/2018
Supplement Report FDA Received Date01/14/2020
02/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age46 YR